Code médicament

Diphenhydramine hydrochloride tablets
Fast, effective allergy symptom relief
SO YOU CAN REST
Fast, effective allergy symptom relief
SO YOU CAN REST
Les pharmaciens propriétaires affiliés à Familiprix sont les seuls responsables de la vente de ces produits, qui sont sous leur contrôle et leur surveillance. Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d'autres médicaments. Lire attentivement les inscriptions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l'achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants. Afin d'éviter les réactions indésirables que peuvent entraîner la consommation de médicaments, référez-vous au code médicament en pharmacie.
Forme
TABLET
Sous-nom de marque
N/A
U.P.C
062600961846
#NPN
N/A
#DIN
02239138
Teneur
50.0 MG / 0.0
Directions
- Children under the age of 12 years: Do not use, Use Children's BENADRYL® products.
- Adults and Children 12 years and over: Take 1 caplet at bedtime if needed or as directed by a doctor.
Other information
- Read the complete label before use and follow all directions
- Do not use if blister unit is broken
- Store at 15 to 30°C.
- Children under the age of 12 years: Do not use, Use Children's BENADRYL® products.
- Adults and Children 12 years and over: Take 1 caplet at bedtime if needed or as directed by a doctor.
Other information
- Read the complete label before use and follow all directions
- Do not use if blister unit is broken
- Store at 15 to 30°C.
WARNINGS
DO NOT USE
- with any other product containing diphenhydramine, even one used on skin - more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product
- in elderly patients who experience confusion at nighttime.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have, glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma, difficulty with urination due to an enlargement of the prostate gland, a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.
WHEN USING THIS PRODUCT
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitation may occur rather than sedation in the elderly, and therefore should be avoided in this age group
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
STOP USE AND ASK A DOCTOR IF
- Symptoms worsen, last for more than 7 days or if new symptoms occur.
KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
Fast, effective allergy symptom relief so you can rest
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, runny nose
- Itchy, watery eyes
Uses
- Temporarily relieves symptoms of seasonal and year-round allergies: skin itch, hives, sneezing, itchy throat, itchy, runny nose, itchy, watery eyes
DO NOT USE
- with any other product containing diphenhydramine, even one used on skin - more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product
- in elderly patients who experience confusion at nighttime.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have, glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma, difficulty with urination due to an enlargement of the prostate gland, a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.
WHEN USING THIS PRODUCT
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitation may occur rather than sedation in the elderly, and therefore should be avoided in this age group
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
STOP USE AND ASK A DOCTOR IF
- Symptoms worsen, last for more than 7 days or if new symptoms occur.
KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
Fast, effective allergy symptom relief so you can rest
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, runny nose
- Itchy, watery eyes
Uses
- Temporarily relieves symptoms of seasonal and year-round allergies: skin itch, hives, sneezing, itchy throat, itchy, runny nose, itchy, watery eyes
Inactive ingredients calcium phosphate dibasic dihydrate, carnauba wax, croscarmellose sodium, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide.